Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 25, Number 2

Canonical measures and Kähler-Ricci flow
Jian Song and Gang Tian.
J. Amer. Math. Soc. 25 (2012), 303-353
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869020
Gravitational instantons from rational elliptic surfaces
Hans-Joachim Hein.
J. Amer. Math. Soc. 25 (2012), 355-393
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869021
Nice infinitary logics
Saharon Shelah.
J. Amer. Math. Soc. 25 (2012), 395-427
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869022
Global well-posedness and scattering for the defocusing, $L^{2}$-critical nonlinear Schrödinger equation when $d ≥3$
Benjamin Dodson.
J. Amer. Math. Soc. 25 (2012), 429-463
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869023
The archimedean theory of the exterior square $L$-functions over $\mathbb{Q}$
Stephen D. Miller and Wilfried Schmid.
J. Amer. Math. Soc. 25 (2012), 465-506
Abstract, references and article information
Full-text PDF
MathSciNet review: 2869024
Burkholder integrals, Morrey’s problem and quasiconformal mappings
Kari Astala, Tadeusz Iwaniec, István Prause and Eero Saksman.
J. Amer. Math. Soc. 25 (2012), 507-531
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869025
Even Galois representations and the Fontaine–Mazur conjecture. II
Frank Calegari.
J. Amer. Math. Soc. 25 (2012), 533-554
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869026
Toward the Fourier law for a weakly interacting anharmonic crystal
Carlangelo Liverani and Stefano Olla.
J. Amer. Math. Soc. 25 (2012), 555-583
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869027
New bounds on cap sets
Michael Bateman and Nets Hawk Katz.
J. Amer. Math. Soc. 25 (2012), 585-613
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869028
Erratum to “Mass equidistribution for automorphic forms of cohomological type on $GL_{2}$”
Simon Marshall.
J. Amer. Math. Soc. 25 (2012), 615-616
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869029